# SDR DALA2017062004841

- Difficulty date: June 18, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 68,653 hours, 12,653 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adiru
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BEING AT FLT LEVEL 340 FOR APPROX. 30 MINUTES, AN EICAS MESSAGE FOR ALTITUDE DISAGREE.  CAPTAIN`S ALTIMETER SAID FL 340, SB 34100, FO 34220.  AT FLT LEVEL 280, CAPTAIN`S 28000, SB 28100, FO  28280.     ALTITUDE SEEMED TO JUMP AROUND AT TIMES EVEN THOUGH IT WAS SMOOTH.  R & R THE RT ADIRU. OPS NORMAL OPS CHEKED OK.
